# SDR MASA2011111464023

- Difficulty date: November 14, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 32,198 hours, 24,993 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sticker
- Condition: Missing
- Location: Defibrillator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFIB INSPECTION STICKER MISSING.  REPLACED STICKER.
